So heres my results 4weeks into new dose..t4 20.7 (12.8 20.4) t3 4.3 (4.0 6.8)

tsh0.31 (0.4 3.8)

2weeks ago they were t4 16.8 t3 3.5 tsh 1.09...

now they have changed but im still have sezure like episodes through the day an brain isnt functionin right..i have alot that happens after i take my meds could it be ndt n synthroid arnt for me?? I dont no wat to do my docs not helping

24 Replies

  • I don't take the same meds but I have a feeling that if you are taking T3 then FT3 rises and the others fall which is happening though not a lot. May be its too soon to judge or the dose isn't enough but I'm sure someone with more experience will come along and comment. Hope you soon get it sorted.

  • Im on synthroid and ndt..t4 is too much but t3 isnt converting hence ndt..but i dont feel right at all..mentally especially even with the levels higher..

  • I am sorry to hear of your your plight along with the seizures. Have you tried a gluten free diet? The reason I am asking is that gluten has been linked to thyroid conditions and to some seizures.

  • I beleive my doc tested for celic n come bak clear..

  • farie02, you don't need to be coeliac to benefit from going gluten-free. It's well worth trying, at least for a month or so and see what happens.

    Also, you don't convert T3. T3 is used directly. You need to convert T4 to T3.

  • I dont follow your last part..i understand i dont convert well hence ndt...

  • OK, so you've got your results. But why test so often? You should leave six weeks between dose increase and test to see the full benefits.

    But having said that, it's still blatently obvious that you aren't converting. But you already knew that.

    So adding NDT (which contains T4 as well as T3) to Synthroid (which is just T4) is the craziest thing ever! If you can't convert, adding more and more T4 isn't going to make you convert, it's just going to create more problems.

    The T4 will just pool in your blood and make you ill and/or convert to rT3 which will prevent you from absorbing the little T3 that you're taking. An intelligent endo would have reduced your Synthroid and added some T3 (Cynomel or whatever). You might even need to be on T3 only.

    And, if you have Graves, you probably need a very high level of T3, but yours is right at the bottom of the range. So it really doesn't take a genious to understand why you're feeling ill.

    And increasing the T4 and/or NDT isn't going to help. You need less T4, not more. If I were your doctor, I would cut out the Syntrhoid and put you on NDT only or T3 only. But I'm not a doctor at all, so...

    It would still be helpful to know what antibodies were tested. And have you had your Cortisol, vit D, vit B12, iron, ferritin, and folate tested? It would be helpful to know why you aren't converting, and those tests might tell us.

    Are you eating enough? Are you eating fat and salt? Because if not, you should be.

    Is there any chance of you finding a better doctor? Because the one you have at the moment is just going to leave you sick and suffering. He is clueless!!!

  • Reason for testing offen cos im feeling awlful an trying to keep an eye on i now dont want to take my t4 to c if i feel better n just take 1grain is same as 100mg of synthyroid is that right..

  • Thereabouts. But it won't be an instant cure! It will take time for the T4 to leave your body.

    There is absolutetly no point in testing every two weeks because the hormone you're taking won't have had time to be fully absorbed. It is just a waste of money and gives you false results.

  • But farie, are you absolutetly sure that what you are taking is NDT, containing T4 and T3 etc? Can you give us a name? Because someone else from NZ said she was taking NDT and it turned out not to be. Can't remember the détails, though.

  • Its whole thyroid dont no what else to put 65mg tabs..think at least buy removing t4 can only feel better as im in tears daily out of how i feel n cant function..feel like my docs are posionin me n dont even no it..

  • You could be right! They have no idea what they're doing!

    OK, so whole thyroid. I just wanted to check because if it was just T3, and you took a massive dose, it wouldn't be good! But sounds like it's ok.

    Removing the T4 - well, the Synthroid - will make you feel better - in time. It's not an instant cure, so Don't get put off if it doesn't work instantly. It takes time for the synthroid to leave your body.

    Synthetic T4 doesn't agree with a lot of people, so it could just be the fact that it was Synthetic that was making you feel ill. You should be better on the NDT. But give it time. Patience is the key here.

    But I really would urge you to get the other tests done that I mentioned. Nutrients are so important. Doctors have no idea how important!

    Good luck! Let us know how you get on. :)

  • What antibody should i be testing for??

  • Well, you said you had Graves. How would you know that without an antibody test? There are antibodies for Graves and antibodies for Hashi's. I just asked which one you had done when you got your diagnosis. Not much point in testing for them now that you've had your thyroid removed.

  • I was dignosed with graves before removal hence the removal..but since have moved to worst place.for care for thyroid..i think im sufferimg from poolin t4 already and it takimg its toll on my fustraighted an stuck..😭😭😭

  • No, you're not stuck. You're on the right road by stopping the ghastly Synthroid - or Syncrap as a lot of Americans call it! Just continue on the NTD for a few weeks and see how you feel. If you still Don't feel well, then we'll have to look at other solutions. It's all trial and error, you know, for all of us except the Lucky few. :)

  • R you a doc or specilist y your so in the no??

  • No, I'm just a sufferer like yourself, who has been forced to read a lot in order to save her own life! Like you, I had doctors that knew nothing and wanted to keep me on T4 only although I was getting worse instead of better. They knew nothing about adrenals or nutrition. Had I continued to obey their orders, I would have died years ago! A very slow, miserable death.

    I'm afraid that's the way it is with this disease. Doctors know nothing and care less. We have to lean how to treat ourselves - or at least how to educate our doctors! And, I'm afraid, it's an international problem, not just in NZ, or GB, but all over the world. :(

  • So how do i correct my im under alot of stress n mental fuctions arnt well how do i do that..the doc i got dont listen and i hav highest doc bils ever always crying

  • That's a tricky one. First you would need a test to show just how bad they were. If they're really bad, you need a doctor's help, you can't do it on your own.

    But, you could try nourishing them. Lots of vitamins - especially B12 and C - plenty of salt, magnesium. When I say that vitamins and minerals are important, I'm not speaking lightly. They are vital.

    Some people find that adaptagens help - ashwaghanda, licorices, ginseng. But I would advise you to do some reading on the subject before trying those. It's not something I know very much about, except that none of them suit me.

    But, as I've said before, you really do need a new doc.

  • I agree never heard of anyone taking NDT and t4! Have heard of NDT and T3 as maybe they need more T3! If youre not converting you don't need T4!

  • No you take Synthroid and Cytomel (T4 and T3) or NDT and possibly T3 but T4 and ndt are a no no.

  • Hi farie, it is a little difficult to get your metabolism straight because there are so many parts involved that have to work together. Did I tell you about this video that explains it very well? It does appear that you don't convert very well. Your brain needs T3 and you don't have a very high level. Perhaps Synthroid isn't working for you. Can you switch to Armour or other NDT? I hope you have time to watch this, it will explain a lot.

  • Hi I also have seizures like things, whole body goes into spasm, just for a couple of seconds hands cramp up and the pain in the back of my neck and head, it's scary and I have gritted my teeth so hard I have broken two, do you get buzzing in ears as well, and what is ndt, thanks

You may also like...